# SDR 95ZZZZ82

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, FUSELAGE SKIN ABOVE WINDOW 19L HAS CORROSION AROUND FASTENER HEAD.  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 51-1-8 AND RIAA DRAWING NR RCH D85310-5015.
